# SDR 07FDEA01817

- Difficulty date: May 15, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Cracked
- Location: Nr 4 Spoiler
- Component: Spoiler
- Component part number: 651734781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WING CUT OUT FOR NR 4 SPOILER HINGE HAS TWO SMALL CRACKS, LOCATION OF HINGE IS SECOND HINGE INBOARD FROM OUTBOARD END OF SPOILER STOPPED DRILLED ENDS OF CRACKS AND INSTALLED DOUBLER.  REF SRM 57-30-4, FIGURE NR 10, PAGES 27-31.
